MAUDE Adverse Event Report: BOVIE MEDICAL CORPORATION J-PLASMA

BOVIE MEDICAL CORPORATION J-PLASMA
Model Number J-PLASMA
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Tissue Damage (2104); Ulcer (2274); Injury (2348)
Date of Event 03/28/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Complaint for a right axillary skin ulcer.Post op exam was normal 2 days after surgery, ulcer developed 3 days after post op exam.The procedure included liposuction followed by renuvion cosmetic technology.Debridement for the ulcer was required.

Brand Name
J-PLASMA
Common Device Name
J-PLASMA
Manufacturer (Section D)
BOVIE MEDICAL CORPORATION
5115 ulmerton road
clearwater FL 33760 4004
MDR Report Key8543341
Report Number3007593903-2019-00002
Device Sequence Number16576997
Product Code GEI
UDI-Device Identifier00607151011871
UDI-Public00607151011871
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K170188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/01/2020
Device Model NumberJ-PLASMA
Device Catalogue NumberBVX-150-BPS
Device Lot Number1118B
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/01/2019
Initial Report FDA Received Date04/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;